# SDR SIMA200704407

- Difficulty date: February 9, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 9,277 hours, 7,946 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NP15731111
- Part serial: 031H4459
- Condition: Failed
- Location: Flight Deck
- Part time: 9,277 hours, 7,946 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL SMELL IN CABIN AND FLIGHT DECK, NUMBER ONE WINDSHIELD HEAT DE-ICE LIGHT CAME ON.  REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW EMB 56-10-01.  PERFORMED PRESSURIZATION CHECKS WITH NO DEFECTS, RETURNED AIRCRAFT TO SERVICE.
